# SDR SWAA990897

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND CRACKS AT BULKHEAD WEB, BS 178, RBL 1-LBL 1, WL 188.  REPAIRED BULKHEAD PER SRM.
